# SDR CALA2017052701613

- Difficulty date: May 27, 2017
- Submitted: May 28, 2017
- Operation: Air carrier
- Aircraft: N473UA
- Make and model: Airbus A320-232
- Aircraft serial: 1469
- Aircraft time: 52,190 hours, 21,458 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Low
- Location: Green Sys
- Stage of operation: AP
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GREEN HYD SYS LOW. EMERGENCY DECLARED. SERVICED THE GREEN HYD SYS TO FULL, NO LEAKS NOTED, RAN ELECTRIC PUMPS TO LEAK CHECK AND PERFORMED ENGINE RUNS TO VERIFY,  NO LEAKS FOUND, SYS OPS CHECKED NORMAL.  ACFT OK TO CONTINUE.
